# SDR CA150119011

- Difficulty date: December 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  FUEL SUPPLY LINE TO FUEL NOZZLE FIRE SLEEVE BANDING CHAFING AFT FIRE WALL.
